Research Repository

Reverses of the Triangle Inequality in Inner Product Spaces

Dragomir, Sever S (2004) Reverses of the Triangle Inequality in Inner Product Spaces. The Australian Journal of Mathematical Analysis and Applications, 1 (2). pp. 1-7. ISSN 1449-5910

Full text for this resource is not available from the Research Repository.


Some new reverses for the generalised triangle inequality in inner product spaces are given. Applications in connection to the Schwarz inequality and for vector-valued integrals are provided as well.

Item Type: Article
Uncontrolled Keywords: ResPubID7493, triangle inequality, inner product spaces, Schwarz inequality
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 31 Aug 2011 07:05
Last Modified: 08 Dec 2011 01:28
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar